# SDR USAA001565

- Difficulty date: September 26, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3 INCHES, BS 962, STRINGER 17 LEFT.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 24.  (M)
